# SDR SWIA2018122745386

- Difficulty date: December 27, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 41,044 hours, 36,755 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE OIL PRESS ABNORMAL FLUCTUATIONS IN FLIGHT.  FLUCTUATIONS WENT RED.  COMPLIED WITH QRH PROCEDURE AND PERFORMED IN FLIGHT ENGINE SHUTDOWN. REPO FLT - NO PAX. (FLT#4980) CLOSED REMOVED AND REPLACED RT ENGINE EDP HYD PUMP IAW AMM. OPS CHECK GOOD. NO LEAKS FOUND. RT ENGINE OIL PRESSURE WITHIN LIMITS IAW AMM.
